Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What happens if a person takes too much Levothyroxine?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1768 Questions

default
Posted on Fri, 24 Aug 2018 in General Health
Question: What happens if you take too much Levothyroxine?
doctor
Answered by Dr. Salah Saad Shoman 37 minutes later
Brief Answer:
Symptoms of hyperthyroidism

Detailed Answer:

Hello,

If you are having an increased dosage of levothyroxine that you already needs then you will experience symptoms of hyperthyroidism which includes : Elevated blood pressure, Anxiety and feeling irritable , tremors and Shaking hands, Difficulty concentrating,insomnia, increased Fatigue, increased sweating, Heart palpitations, Depressed mood, unintentional Weight loss, Excessive thirst, Achy or weak muscles and joints.. However, I would recommend that you check on your thyroid hormonal profile including T3,T4 and TSH to be able to adjust the medication dose properly.. I hope you find this helpful.. if you don't have any other clarifications then please close the discussion..

Take Care!
Dr. Salah Saad Shoman,
Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on